MAUDE Adverse Event Report: STRYKER SPINE-US 7.5X70 MEDIAL BIASED ANGLE POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 7.5X70 MEDIAL BIASED ANGLE POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482677580
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two xia serrato medial biased polyaxial screws "popped-out" 5 months post-operatively.Revision has been performed.This report will capture the first of two screws.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.Due to a lack of information and the device not being returned, the root cause of the reported event can not be determined.Potential root causes include: user error (unstable construct); incorrect or small-sized screws implanted; poor bone quality of patient; patient experiences a fall or trauma post-surgery; high activity level of patient post-surgery h3 other text : status and location of the device is unknown.
 
Event or Problem Description

Brand Name
7.5X70 MEDIAL BIASED ANGLE POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11396702
Report Number3005525032-2021-00008
Device Sequence Number1219909
Product Code NKB
UDI-Device Identifier07613327351699
UDI-Public07613327351699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482677580
Device Catalogue Number482677570
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer05/30/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR